RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 6, Pages 1483–1499 (Mi zvmmf5162)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximation of boundary conditions in difference schemes

È. I. Nazhestkina, V. V. Rusanov

Moscow

Full text: PDF file (1661 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:6, 117–133

Bibliographic databases:

UDC: 519.63
MSC: Primary 65N06; Secondary 65N12, 35L60
Received: 19.05.1980

Citation: È. I. Nazhestkina, V. V. Rusanov, “Approximation of boundary conditions in difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 20:6 (1980), 1483–1499; U.S.S.R. Comput. Math. Math. Phys., 20:6 (1980), 117–133

Citation in format AMSBIB
\Bibitem{NazRus80}
\by \`E.~I.~Nazhestkina, V.~V.~Rusanov
\paper Approximation of boundary conditions in difference schemes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 6
\pages 1483--1499
\mathnet{http://mi.mathnet.ru/zvmmf5162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=609324}
\zmath{https://zbmath.org/?q=an:0477.65069}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 6
\pages 117--133
\crossref{https://doi.org/10.1016/0041-5553(80)90008-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5162
  • http://mi.mathnet.ru/eng/zvmmf/v20/i6/p1483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Belikov, A. Yu. Semenov, “A Godunov-type method based on an exact solution to the Riemann problem for the shallow-water equations”, Comput. Math. Math. Phys., 37:8 (1997), 974–986  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:143
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020